MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE VERSA+ 1.2 ML
Model Number 40083
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a patient was injected with 0.4 ml of lot 22l122, revanesse versa+ ha filler into their undereye area.Prollenium medical technologies inc.Has contacted the clinic four times via email and phone (11-may-2023 18-may-2023, 24-may-2023, 12-jun-2023) to obtain additional information associated with the reported adverse event.The clinic did not respond.Prollenium medical technologies inc.Will continue the investigation.Internal report number: (b)(4).

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC
138 industrial parkway n,
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n.
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key17113338
Report Number3004423487-2023-00022
Device Sequence Number20419501
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Model Number40083
Device Lot Number22L122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale